Black Fungus Injection have Serious Side Effects, BHU expressed Concern

Patients getting treatment for black fungus in BHU are seeing side effects from injections. Patients have complained about this. So at the same time, doctors have mentioned side effects on the recruitment papers of patients in the superspecialty block.

The relatives of many black fungus patients admitted to BHU hospital are troubled by the side effects of injection amphoterecin B. Some of the patients admitted to the Super Specialty Block (SSB) are also corona infected, while some patients are undergoing treatment for black fungus after beating the corona. According to the relatives of many patients admitted to SSB, they are getting side effects after injecting. This has been mentioned by the doctors on the recruitment papers. Now they are being given medicine instead of injection.

Rakesh Pandey, a resident of Chandauli, son of a patient admitted on the second floor, has complained on the CM’s Jansunwai portal on June 26, questioning the quality of injections received by the government from the hospital. He said that after the injection, patients have complained of cold, cough, fever. Rakesh has demanded a second injection instead.

The complaint from the portal has been sent to the Chandauli Health Department. Let us inform that till now 62 out of 219 patients have died in BHU. While 21 have been discharged. At present 136 patients are undergoing treatment.

A 50-year-old patient admitted to SSB is undergoing treatment on the second floor. On the advice of doctors, he was given infoteresin B injection. Side effects started appearing after the injection. The doctors were informed by the relatives, on their recruitment papers, the doctors have also written a side effect of the injection. Now the family is worried.

A 62-year-old patient, who was suffering from black fungus since May 18 in BHU, also started seeing its side effects after being injected. The patient’s son has complained about this on the Jansunwai portal. In this, instead of the injection being given by the government, there has been a demand to send another injection to BHU Hospital.

MS of BHU Hospital Prof. KK Gupta said that the injection given by the government is being given to the patients of Amphoteresin B. Side effects have been reported in some patients, which does not mean that the injection is bad. Instead, he is being given the drug posaconazole. The doctors are keeping an eye on the health of the patients.

Leave a Reply

Your email address will not be published. Required fields are marked *